Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

12 months child, running low grade fever after vaccination, chills, loss of appetite, bags under eyes, blue lips. Reasons ?

My daughter is 12 months and 10 days, we received vaccines on the 3rd of October. Sunday, October 7th she was running a low grade fever ..we though nothing of it and assumed it was because of her vaccinations. Two days later she continues to run a fever however it has become more serious, her fever has risin to 103 and has symptoms such as chills, loss of appetite , bags under her eyes, lips are slightly blue...I called her doctor and she has yet to get back to me...
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pediatrician 's  Response
good evening, first of all i need to know which vaccine was given , usually at 1 yer of age hepatitis A vaccine is given which may not cause such a fever as u r describing. i m suspecting a urinary tract infection or just a high grade of viral fever. till ur doctor arrives , u can give her oral paracetamol syrups and warm water sponge baths now and then to reduce the temperature as soon as possible and prevent febrile seizures. if the child s lips continue to be blue in color, kindly take her to the ER .
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor